Been on the tamox since May of this year. So far, have had two periods 28 days apart, then the last one at 21 days. Now two weeks later, i am feeling like it is on its way again !
I am 39 and not menopausal…
I don’t know what i will do if period turns up after only two weeks.
Hi NAZ Well, I guess it’s all a matter of perspective
If you’re hoping that your fertility won’t be affected, we can celebrate that they’re hanging on in there. Yay!
If you’re hoping to be rid of them, we can celebrate that they’re just exhibiting a final clutch at making a nuisance of themselves and they’ll soon be gone for good. Yay!
If you do end up with a period so soon after the last one, chances are it’ll be a whining dribble and nothing more. Yay!
I’m just a little older than you and mine have packed up for good, I hope. Thank you for Taxotere.
Thanks for your take on it…think my body is well and truly confused!
Hanging onto fertility…not an issue…kids are here and no more planned.
What i don’t want is erratic periods, can’t be doing with that.
Will have too see what happens …I hope it stays away for at least another two weeks…(here’s hoping anyway!)
Well after a week of a dull ache in my abdomen, period still has not come, so no idea what is going on…
I rang my BCN and she said she would contact oncologist…
Do i go to the doctor about it?
It just feels like period pain to be hoenst, but i have had it all week…very confused!